# SDR SWAA2022062717574

- Difficulty date: June 8, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,078 hours, 25,303 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R RT STA 663 VAPOR BARRIER CRACKED IN MULTIPLE AREAS MARKED WITH RED DOTS / [01] REMOVED THE DAMAGED PLIES AND PREPARED DAMAGED AREA TO APPLY DRY OUT. DRILLED STOP HOLES AT THE CRACKS END. REF B737-700 SRM 57-10-10-2R-2 PARAGRAPH 6 AND SRM 51-70-04-2R-10 REPAIR 10 PARAGRAPH 4.;[02] VERIFIED STEP 1; OK TO DRY OUT;[03] PERFORMED DRY OUT AT DAMAGED AREA ON RT STA 663 VAPOR BARRIER. REF B737-700 SRM 57-10-10-2R-2 PARAGRAPH 6 AND SRM 51-70-04-2R-10 REPAIR 10 PARAGRAPH 4 B.;[04] VERIFIED STEP 3 OK TO INSTALL REPAIR;[05] REPAIRED VAPOR BARRIER R/H AS PER B-737 SRM 51-70-04-2R-10 REPAIR 10. MATERIAL USED EY3804 A/B PO# 1753794 PLUS BMS9-3-120TYD CL7 PO#1690463;[06] VERIFIED STEP 5 OK TO TOP COAT;[07] TOP COATED R/H VAPOR BARRIER AS PER REFERENCE B737-700 AMM 51-21-72-370-804 AND AMM 51-21-81-370-802.;[08] LATE ENTRY: APPLIED PRIMER AT R/H VAPOR BARRIER AS PER REFERENCE B737-700 AMM 51-21-72-370-804.;[09] VERIFIED STEPS 7 AND 8.
